Institutional Repository

Matematik Bölümü / Department of Mathematics

Matematik Bölümü / Department of Mathematics

 

Recent Submissions

  • Ozbudak, Ferruh; Saygı, Zülfükar (Taylor and Francis Inc., 2014-09)
    Let F-q be an arbitrary finite field of characteristic 2 and k be an arbitrary even integer. We count the number of quadratic forms having codimension 2 radicals on F-q(k) over F-q such that the corresponding curve is ...
  • Kılıç, Emrah; Prodinger, Helmut (Rocky Mt Math Consortium, 2013-10)
    We consider some double binomial sums related to the Fibonacci and Pell numbers and a multiple binomial sum related to the generalized order-k Fibonaccinumbers. The Lagrange-Burmann formula and other well-known techniques ...
  • Duman, Oktay (Birkhauser Verlag AG, 2015-02)
    In this paper, we prove a general Korovkin-type approximation theorem for the Mastroianni operators using a regular summability process with non-negative entries. We also obtain some useful estimates via the modulus of ...
  • Kılıç, Emrah; Prodinger, Helmut (University of Waterloo, 2014-02)
    We give a proof of a recent conjecture of Ramirez and Sirvent on the generating function of the incomplete Tribonacci numbers.
  • Duman, Oktay (Kossuth Lajos Tudomanyegyetem, 2014)
    The aim of this paper is to obtain some approximation theorems for a sequence of singular operators that do not have to be positive in general. In the approximation, we mainly use a general matrix summability process ...
  • Ozbudak, Ferruh; Saygı, Zülfükar (Academic Press Inc Elsevier Science, 2016-11)
    In this work we present explicit classes of maximal and minimal Artin-Schreier type curves over finite fields having odd characteristics. Our results include the proof of Conjecture 5.9 given in [1] as a very special ...
  • Duman, Oktay (University of Miskolc, 2014)
    In this paper, when approximating a continuos non-negative function on the unit interval, we present an alternative way to the classical Bernstein polynomials. Our new operators become nonlinear, however, for some classes ...
  • Ozbudak, Ferruh; Saygı, Zülfükar (Springer, 2014-11)
    In this note we have revisited some of the results of Trachtenberg (On the cross-correlation functions of maximal linear sequences, Ph.D. thesis, University of Southern California, Los Angeles, 1970), which are directly ...
  • Akın, Ömer; Khaniyev, Tahir; Oruc, O.; Turksen, I. B. (Azerbaijan National Academy of Sciences, 2014)
    In this paper, we state a fuzzy initial value problem of the second order fuzzy differential equations. Here, we investigate problems with fuzzy coefficients, fuzzy initial values, and fuzzy forcing functions where fuzzy ...
  • Cosgun, Ayhan; Saygı, Zülfükar; Ozbudak, Ferruh (Springer, 2016-06)
    Let q be a positive power of a prime number. For arbitrary positive integers h, n, m with n dividing m and arbitrary gamma, alpha is an element of F-qm with gamma not equal 0 the number of F-qm - rational points of the ...
  • Bolat, Yasar; Akın, Ömer (De Gruyter Open Ltd, 2016-06)
    In this paper, oscillation criteria are obtained for higher-order half-linear delay difference equations involving generalized difference operator of the form Delta(b) (p(n) (Delta(m-1)(b) x(n))(alpha)) + q(n)x(n-sigma)(beta) ...
  • Ozbudak, Ferruh; Saygı, Zülfükar (Springer Verlag, 2015)
    Let chi be a smooth, geometrically irreducible and projective curve over a finite field F-q of odd characteristic. The L-polynomial L-chi(t) of chi determines the number of rational points of chi not only over F-q but also ...
  • Varda-Acar, Ceren; Zirbel, Craig L.; Székely, Gábor J. (Elsevier Science Bv, 2013-08)
    Investors are naturally interested in the supremum and the infimum of stock prices, also in the maximum gain and the maximum loss over a time period. To shed light on these relatively complicated aspects of sample paths, ...
  • Atlihan, Ozlem Girgin; Unver, Mehmet; Duman, Oktay (Springer, 2017-12)
    In this note, using the idea of the late Professor Gadjiev (Mat Zametki 20(5):781-786, 1976), we give new, direct and easy proofs of the Korovkin theorems for positive linear operators acting on weighted spaces. Recent ...
  • Duman, Oktay (Springer Verlag, 2016)
    In this paper, we construct a certain family of nonlinear operators in order to approximate a function by these nonlinear operators. For construction, we use the linear q-Bernstein polynomials and also the max-product algebra.
  • Ozarslan, Mehmet Ali; Duman, Oktay (Taylor and Francis Inc., 2016-01)
    In this article, we consider modified Bernstein-Kantorovich operators and investigate their approximation properties. We show that the order of approximation to a function by these operators is at least as good as that of ...
  • Duman, Oktay (Springer, 2016-09)
    In this paper, we approximate a continuous function in a polydisc by means of multivariate complex singular operators which preserve the analytic functions. In this singular approximation, we mainly use a regular summability ...
  • Kılıç, Emrah; Akkus, Ilker; Kizilaslan, Gonca (De Gruyter Open Ltd, 2015-01)
    Recently Prodinger [8] considered the reciprocal super Catalan matrix and gave explicit formula for its LU-decomposition, the LU-decomposition of its inverse, and obtained some related matrices. For all results, q-analogues ...
  • Kılıç, Emrah; Prodinger, Helmut (Mathematical Institute of the Serbian Academy of Sciences and Arts, 2014)
    Four generalizations of the Filbert matrix are considered; with additional asymmetric parameter settings. Explicit formula are derived for the LU-decompositions, their inverses, and the inverse matrix. The approach is ...
  • Turan, Ceylan; Duman, Oktay (University of Nis, 2017)
    In this paper, we first obtain a Tauberian condition for statistical convergence on time scales. We also find necessary and sufficient conditions for the equivalence of statistical convergence and lacunary statistical ...

View more